# SDR SWAA2021070989258

- Difficulty date: June 29, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SUPPORT STRUCTURE TO PANEL 191AR HAS CRACK<REMOVED AFT SUPPORT STRUCTURE (BRACKET) TO PANEL 191AR AS PER SRM 51-40-02-0G-0 FIGURE 8 LOCATED & DRILLED NEW PART REF B-737-700 SRM 51-40-02-0G-0 VERIFIED STEPS 1 & 2. CORRECTION SRM 51-40-05-0G-0 OK TO TREAT AND PRIME TREATED & PRIMER NEW PART REF B-737-700 SRM 51-20-01-0G-0 0K TO INSTALL VERIFIED STEP 5 INSTALLED PARTIALLY FASTENER REF B-737-700 SRM 51-40-02 0G -0 COMPLETED FASTENERS INSTALLATION AT NEW BRACKET AS PER SRM SRM 51-40-02-0G-0 VERIFIED STEPS 8 & 9 REMOVED AND REPLACED /INSTALLED AF SUPPORT ESTRUCTURE TO PANEL 191AR ASPER B-737-700 SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND 51-20-01 0G-0 VERIFIED STEP 11
